# SDR HALA2023051500029

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 8,353 hours, 1,985 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,474 hours, 2,069 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOMENTARY ENG 2 FIRE LOOP B FAULT ECAM IN CRUISE. NO FAULTS NOTED ON ECAM. PERFORMED BITE TEST OF FDU. NO FAULTS NOTED. OK FOR SVC IAW AMM 26-12-00.
